# SDR SWAA2012120610270

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 9,769 hours, 5,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 767
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING COVER MISSING AND BULB IS BURNED OUT.  REPLACED BULB & REPLACED LENS IAW AMM.
